# SDR SWAA2021121447480

- Difficulty date: November 24, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737
- Aircraft serial: 36620
- Aircraft time: 46,061 hours, 27,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: A113-16 AFT CARGO CO APARTMENT STA 727B TO 727C; L/H Z ANGLE HAS SEVERAL AREAS OF CORROSION. ; / [01] REMOVED CORROSION ON Z ANGLE IAW SRM 51-10-02-0G-0 ITEM 15; [02] EVALUATED ALLOWABLE LIMITS : ORIG. 'T' .040 REMAINING .038 LOSS .002 FOUND WITHIN LIMITS IAW SRM 53-00-53-1A-2 FIG 103 TOOL USED AAR # 36649 DUE 12/08/22; [03] VERIFIED ITEM 1 AND 2 AND MEASURMENT TABLE; [04] VERIFIED ITEMS 1 THROUGH 3; [05] REMOVED & REPLACED L/H Z-ANGLE IAW B737-700 SRM 53-00-53-2R-5 REPAIR 5 ON W/O 43008/1600/0027; [06] FAULT TTG8Q009H434; [07] VERIFIED STEPS 5;6; [08] AUDIT C/W
